# SDR DXTA2023071090550

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 14,792 hours, 9,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: THE EMERGENCY LIGHTS ON BATTERY PACK NUMBER 1 ARE NOT FUNCTIONING PROPERLY. //SIGNOFF// REMOVED WORN CABIN EMERGENCY LIGHT BATTERY PACK P/N: CBS28-1 S/N: 000342 WITH A DOM OF 04/15 AND INSTALLED REPAIRED P/N: CBS28-1 S/N:006929 WITH A DOM OF 11 /18 AFTER INSTALLATION PERFORMED A TOP CHARGE OF THE EMERGENCY LIGHTS BATTERY PACKS AS REQUIRED. WORK PERFORMED IN REFERENCE WITH CE-680 AMM 33-50-10
